# SDR SWAA2014120834810

- Difficulty date: November 2, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 28,493 hours, 12,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM INBD & OTBD FWD HOLES CRACKED AT BS 727B, RBL 24.  REPAIRED BEAM IAW ER & EA.
